Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Large time decay of solutions to isentropic gas dynamics


Author: Naoki Tsuge
Journal: Quart. Appl. Math. 65 (2007), 135-143
MSC (2000): Primary 35L65, 35L60, 76J20
Published electronically: December 14, 2006
MathSciNet review: 2313152
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the large time behavior of solutions to isentropic gas dynamics. For a constant $ \gamma$ $ (1<\gamma<3)$, we show the decay of the $ L^{\gamma}$ norm of density. To do this, we estimate approximate solutions constructed by a difference scheme.


References [Enhancements On Off] (What's this?)

  • 1. Alberto Bressan, Hyperbolic systems of conservation laws, Oxford Lecture Series in Mathematics and its Applications, vol. 20, Oxford University Press, Oxford, 2000. The one-dimensional Cauchy problem. MR 1816648 (2002d:35002)
  • 2. G.-Q. Chen, The compensated compactness method and the system of isentropic gas dynamics, MSRI preprint 00527-91, Berkeley (1990).
  • 3. Xia Xi Ding, Gui Qiang Chen, and Pei Zhu Luo, Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics. I, II, Acta Math. Sci. (English Ed.) 5 (1985), no. 4, 415–432, 433–472. MR 922139 (89f:76006)
  • 4. Benoît Perthame, Kinetic formulation of conservation laws, Oxford Lecture Series in Mathematics and its Applications, vol. 21, Oxford University Press, Oxford, 2002. MR 2064166 (2005d:35005)
  • 5. Joel Smoller, Shock waves and reaction-diffusion equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 258, Springer-Verlag, New York, 1983. MR 688146 (84d:35002)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65, 35L60, 76J20

Retrieve articles in all journals with MSC (2000): 35L65, 35L60, 76J20


Additional Information

Naoki Tsuge
Affiliation: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Osaka 560-0043, Japan
Email: tuge@math.sci.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0033-569X-06-01043-6
PII: S 0033-569X(06)01043-6
Keywords: Isentropic gas dynamics, decay, the Lax-Friedrichs scheme.
Received by editor(s): March 30, 2006
Published electronically: December 14, 2006
Additional Notes: The author was supported in part by JSPS Research Fellowships for Young Scientists.
Article copyright: © Copyright 2006 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website